@Article{JorgeM.Pacheco_3_2016,
   author = "Jorge M. Pacheco and Francisco C. Santos and Simon A. Levin",
   title = "Evolutionary dynamics of collective index insurance",
   journal = "Journal of Mathematical Biology",
   volume = 72,
   pages = "997-1010",
   publisher = "Springer",
   number = 4,
   year = 2016,
   month = mar,
   BibTexOrigem = "11397 www.Inesc-ID.pt 2018-12-15"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!